# SDR MASA200601580

- Difficulty date: June 11, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 9,317 hours, 6,173 cycles
- System (JASC): 2310 · HF Communications System
- Part: Control Panel
- Part number: 8220044001
- Part serial: 132RD
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 7,073 hours, 4,364 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7421 ORD - ALTITUDE ALERT PRE-SELECT WILL NOT SET ALTITUDE.  MAINTENANCE REMOVED AND REPLACED FLIGHT CONTROL PANEL, OP'S CHECK GOOD.
